# SDR HALA9800418

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 21 - HNL - OVEN NR 3 STARTED TO SMOKE IN FLIGHT.  INSPECTION SHOWED THIS WAS NOT DUE TO MEAL BURNING.  SMOKE CAME OUT THROUGH BOTTOM OF OVEN ONLY.  OPS CHECK, OF NR 3 OVEN FOUND NO SMOKE COMING FROM OVEN.  AFTER 45 MINUTES OF OP AT 375 DEGREES, OK THIS STATION LAX.  (M)
